Hairloss started while taking Iodoral by malenacorl ..... Iodine Supplementation Support by VWT Team
Date: 5/11/2017 5:23:18 AM ( 6 years ago ago)
Hi everyone, sorry for any mistakes - I'm still learning English :)
I'm a 27-yo female, suffering from androgenic hairloss.
I had good results with some natural DHT-blockers, vitamins etc. My hairloss decreased, I had some regrowth.
As a child I used to suffer from hypothyroid. I checked my thyroid from time to time and all was well. Some time ago I started getting cold hands, less energy etc. I checked TSH and it was over 2 - and it used to be always below. I decided to give my thyroid a little boost.
I started taking Iodoral - one pill a day, so it's 12.5 mg.
I also take magnesium, iron, zinc, and of course Selenium - from yeast, 200 mg.
I take Iodoral for 2-3 weeks now. My body temperature raised, I think I feel better overall. But there's one thing... hairloss. It started again. Is it just a phase, transition period, detox? I'm afraid I'm gonna lose rest of my hair.
<< Return to the standard message view
fetched in 0.08 sec, referred by www.curezone.com/forums/fmp.asp?i=2366994